| Model Number |
VICM5 12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm5 12.6 implantable collamer lens of -3.00 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.Excessive vault, significant reduction of irido corneal angles.Eye 'ache' due to ciliary body compression was observed.On (b)(6) 2023 the lens was removed and on the same day different surgery a replacement lens of shorter length lens was implanted and the problem was resolved.Cause reported as patient related factor; device did not fail to perform as intended.
Additional Manufacturer Narrative
Clinical code: 4581-significant reduction of ica.Eye 'ache' (assume due to ciliary body compression).Claim# (b)(4).